Soft Semi Local Functions in Soft Ideal Topological Spaces

Authors

  • Fatouh Gharib
  • Alaa Mohamed Abd El-latif

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i3.3442

Keywords:

Soft ideal, Soft semi local function, *s-Soft topology, Soft semi compatibility.

Abstract

In this paper, we define a soft semi local function (F, E) ∗s ( ˜I, τ ) by using semi open soft sets in a soft ideal topological space (X, τ, E, ˜I). This concept is discussed with a view to find new soft topologies from the original one, called ∗s-soft topology. Some properties and characterizations of soft semi local function are explored. Finally, the notion of soft semi compatibility of soft ideals with soft topologies is introduced and some equivalent conditions concerning this topic are established here.

Downloads

How to Cite

Gharib, F., & Abd El-latif, A. M. (2019). Soft Semi Local Functions in Soft Ideal Topological Spaces. European Journal of Pure and Applied Mathematics, 12(3), 857–869. https://doi.org/10.29020/nybg.ejpam.v12i3.3442